Alert archive / Nebraska / Wind Advisories in 2013
Wind Advisory 6, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at May 19, 2013, 3:16 PM MDT for 8 counties in Nebraska. It took effect at May 20, 2013, 8:00 AM MDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- May 19, 2013, 3:16 PM MDT (21:16 UTC)
- In effect from
- May 20, 2013, 8:00 AM MDT
- Expired
- May 20, 2013, 9:00 PM MDT
- In force
- 13 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.3 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2240 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
386 WWUS75 KCYS 192116 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 316 PM MDT SUN MAY 19 2013 ...MODERATE AND GUSTY WINDS EXPECTED FOR THE NEBRASKA PANHANDLE ON MONDAY... .A WEAK COLD FRONT WILL MOVE SOUTH ACROSS THE REGION EARLY MONDAY MORNING...WITH HIGH PRESSURE BUILDING IN BEHIND THE FRONT. THIS WILL INCREASE THE PRESSURE GRADIENT ACROSS THE EASTERN PLAINS IN ADDITION TO STRENGTHENING NORTHWEST WINDS ALOFT. THE STRENGTHENING PRESSURE GRADIENT WILL COMBINE WITH MIXING OF THESE WINDS ALOFT TO BRING MODERATE AND GUSTY SURFACE WINDS TO THE NEBRASKA PANHANDLE ON MONDAY. NEZ002-003-019>021-054-055-095-096-201200- /O.NEW.KCYS.WI.Y.0006.130520T1400Z-130521T0300Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 316 PM MDT SUN MAY 19 2013 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 9 PM MDT MONDAY. * TIMING...NORTHWEST WINDS WILL INCREASE STEADILY ON MONDAY MORNING AND WILL REMAIN GUSTY THROUGH EARLY MONDAY EVENING. * WINDS...NORTHWEST SUSTAINED AT 30 TO 35 MPH WITH GUSTS 45 TO 50 MPH. LOCALLY STRONGER WINDS EXPECTED ALONG EXPOSED RIDGETOPS. * IMPACTS...TRAVEL MAY BE DIFFICULT FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES. MOTORISTS MAY NEED TO EXERCISE CAUTION WHEN DRIVING STRETCHES OF ROAD AFFECTED BY STRONG AND GUSTY CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RJM
3 follow-up statements
898 WWUS75 KCYS 201032 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 432 AM MDT MON MAY 20 2013 ...GUSTY WINDS EXPECTED FOR THE NEBRASKA PANHANDLE TODAY... .HIGH PRESSURE WILL BUILD INTO TO CENTRAL WYOMING THIS AFTERNOON WHILE LOW PRESSURE WILL CONTINUE TO KEEP ITS GRIP ON THE NORTHERN PLAINS. THE AREA BETWEEN TWO FEATURES WILL EXPERIENCE VERY GUSTY WINDS NORTHWEST WINDS TODAY...BUT THE WIND SPEEDS SHOULD BEGIN TO DIMINISH THIS EVENING. NEZ002-003-019>021-054-055-095-096-210000- /O.CON.KCYS.WI.Y.0006.130520T1400Z-130521T0300Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 432 AM MDT MON MAY 20 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM MDT THIS EVENING. * TIMING...NORTHWEST WINDS WILL INCREASE STEADILY THIS MORNING AND WILL REMAIN GUSTY THROUGH EARLY THIS EVENING. * WINDS...NORTHWEST SUSTAINED AT 30 TO 35 MPH WITH GUSTS 45 TO 50 MPH. LOCALLY STRONGER WINDS EXPECTED ALONG EXPOSED RIDGETOPS. * IMPACTS...TRAVEL MAY BE DIFFICULT FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES ESPECIALLY ALONG EAST TO WEST ORIENTED HIGHWAYS. MOTORISTS MAY NEED TO EXERCISE CAUTION WHEN DRIVING STRETCHES OF ROAD AFFECTED BY STRONG AND GUSTY CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ COX
238 WWUS75 KCYS 202104 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 304 PM MDT MON MAY 20 2013 ...GUSTY WINDS TO CONTINUE INTO EARLY THIS EVENING... .SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS UPWARDS OF 55 MPH HAVE OCCURRED THROUGH MUCH OF TODAY. THESE STRONG GUSTY WINDS WILL BEGIN TO DECREASE LATE THIS AFTERNOON AND CONTINUE TO SUBSIDE THIS EVENING. NEZ002-003-019>021-054-055-095-096-210300- /O.CON.KCYS.WI.Y.0006.000000T0000Z-130521T0300Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 304 PM MDT MON MAY 20 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...NORTHWEST WINDS WILL SLOWLY DECREASE THIS AFTERNOON AND EVENING. * WINDS...NORTHWEST SUSTAINED AT 30 TO 40 MPH WITH 45 TO 55 MPH. * IMPACTS...TRAVEL MAY BE DIFFICULT FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES ESPECIALLY ALONG EAST TO WEST ORIENTED HIGHWAYS. MOTORISTS MAY NEED TO EXERCISE CAUTION WHEN DRIVING STRETCHES OF ROAD AFFECTED BY STRONG AND GUSTY CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LIEBL
705 WWUS75 KCYS 210237 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 837 PM MDT MON MAY 20 2013 NEZ002-003-019>021-054-055-095-096-210345- /O.EXP.KCYS.WI.Y.0006.000000T0000Z-130521T0300Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 837 PM MDT MON MAY 20 2013 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING. GUSTY NORTHWEST WINDS WILL SLOWLY DIMINISH THROUGH MIDNIGHT TONIGHT. HOWEVER...SUSTAINED WINDS WILL REMAIN BETWEEN 15 TO 30 MPH INTO EARLY TUESDAY MORNING AS THE STORM SYSTEM OVER NEBRASKA AND THE DAKOTAS MOVES SLOWLY EASTWARD TONIGHT. $$ TT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at May 19, 12:19 PM MDT, 2 hours 57 minutes earlier.
Area forecast discussion, May 19, 12:19 PM MDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1219 PM MDT SUN MAY 19 2013 .UPDATE... .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY MORNING) ISSUED AT 1219 PM MDT SUN MAY 19 2013 A SLOW MOVING LOW PRESSURE SYSTEM WILL MOVE ACROSS THE REGION TODAY AND ON THROUGH MIDWEEK. FOR TODAY...WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED AGAIN ALONG WITH GUSTY NORTHWESTERLY WINDS. HOWEVER...NO SEVERE WEATHER IS ANTICIPATED TODAY. PERIODS OF MVFR CONDITIONS WILL OCCUR WITH THIS ACTIVITY...WITH MORE WIDESPREAD MVFR CONDITIONS DEVELOPING LATE TONIGHT FROM NORTHWEST TO SOUTHEAST DUE TO LIGHT TO MODERATE RAINFALL. WINDS WILL INCREASE IN THE EARLY MORNING HOURS AS WELL WITH GUSTS OF 30 TO 40 KTS LIKELY AT MOST SITES AFTER 15Z. && .SHORT TERM...(TODAY AND MONDAY NIGHT) ISSUED AT 224 AM MDT SUN MAY 19 2013 SEVERE THUNDERSTORMS FROM SATURDAY EVENING HAVE SINCE DISSIPATED AND PUSHED WELL TO THE NORTHEAST OF WESTERN NEBRASKA. THE FRONTAL BOUNDARY RESPONSIBLE FOR THIS ACTIVITY HAS NOW SHIFTED EASTWARD INTO CENTRAL NEBRASKA...AND WILL CONTINUE TO SLOWLY PUSH EASTWARD TODAY. THEREFORE...EXPECT STRONG OR SEVERE THUNDERSTORMS TO BE WELL EAST OF THE FORECAST AREA TODAY WITH A COOLER AIRMASS OVER SOUTHEAST WYOMING AND WESTERN NEBRASKA. HIGH TEMPERATURES TODAY WILL LIKELY NOT REACH 65 DEGREES ACROSS MOST OF THE AREA. IR SATELLITE AND WATER VAPOR LOOPS SHOW THE MAIN NEGATIVELY TILTED TROUGH AXIS PUSHING EAST INTO THE HIGH PLAINS OF WYOMING AND COLORADO. MODELS INDICATE THE VIGOROUS SHORT WAVE...WHICH TRIGGERED THE SEVERE WEATHER YESTERDAY...WILL AID A DEVELOPING STORM SYSTEM OVER THE DAKOTAS AND FAR EASTERN WYOMING STARTING TODAY. BELIEVE THIS HAS ALREADY STARTED TO TAKE PLACE AS CURRENT SURFACE OBS ACROSS SOUTH DAKOTA AND NEBRASKA SHOW RAPIDLY FALLING PRESSURE FALLS...AND LOCATIONS FROM CASPER EASTWARD TO DOUGLAS AND LUSK ARE NOW REPORTING LIGHT TO MODERATE RAIN AND NORTHERLY WINDS ALONG WITH LOWERING CEILINGS. THIS IS THE WRAP AROUND RAIN BAND BEGINNING TO DEVELOP ON THE WESTERN HALF OF THE STORM SYSTEM. WITH LOW TO MID LEVEL MOISTURE ADVECTION WRAPPING COUNTER CLOCKWISE AROUND THE STORM SYSTEM INTO SOUTHEAST WYOMING...BELIEVE SHOWER ACTIVITY WILL BECOME WIDESPREAD BY LATE TODAY AS A SECONDARY BOUNDARY PUSHES SOUTH ACROSS THE AREA. SOME LLVL INSTABILITY WILL COMBINE WITH THE COOLER AIR ALOFT TO PRODUCE ISOLATED THUNDERSTORMS...MAINLY FURTHER SOUTH NEAR THE COLORADO BORDER BY LATE TODAY. BY TONIGHT...UPSLOPE FLOW COMBINED WITH CONVERGENCE AND MOISTURE ADVECTION WILL RESULT IN WIDESPREAD RAIN SHOWERS MOVING FURTHER SOUTH INTO SOUTHERN WYOMING. FOCUS WILL THEN SHIFT TO WINDY CONDITIONS ACROSS THE MAJORITY OF THE FORECAST AREA AND THE POTENTIAL FOR HEAVY SNOW ACCUMULATIONS OVER THE HIGHER MOUNTAINS OF SOUTHEAST WYOMING BY MONDAY. MODELS IN GOOD AGREEMENT...SHOWING 700MB TEMPERATURES AS LOW AS -2C ACROSS WYOMING BY MONDAY MORNING. THIS TRANSLATES TO A SNOW LEVEL AROUND 8000 FEET OR SLIGHTLY BELOW. ALL MODELS INDICATE MODERATE TO HEAVY QPF (AROUND 1 INCH OR GREATER) FROM THE SNOWY/SIERRA MADRE RANGES...NORTHEAST TO THE NORTHERN LARAMIE RANGE AND THEN EAST INTO CONVERSE AND NIOBRARA COUNTIES THROUGH MONDAY AFTERNOON. WITH LOW SNOW LEVELS...THERE IS SOME CONCERN OF HEAVY SNOW ACCUMULATIONS IN THE SNOWY...SIERRA MADRE...AND NORTHERN LARAMIE RANGE THROUGH MONDAY. INCREASED POP AND SNOW ACCUMULATIONS WITH CURRENTLY 5 TO 10 INCHES IN THE FORECAST. MAY NEED A LATE SEASON WINTER WEATHER ADVISORY OR WINTER STORM WARNING FOR THESE LOCATIONS. AS THE SURFACE LOW CONTINUES TO INTENSIFY AND EVEN RETROGRADE WESTWARD A BIT...SURFACE WINDS WILL BEGIN TO INCREASE BY MONDAY MORNING WITH GUSTS UP TO 45 MPH POSSIBLE OVER THE HIGH PLAINS. MONDAY MAY VERY WELL BE A MISERABLE DAY WITH WIND DRIVEN RAINFALL AND COOL TEMPERATURES IN THE 40S OR LOW 50S FOR DAYTIME HIGHS. MATTER OF FACT...CAN NOT RULE OUT A FEW SNOWFLAKES IN THE HIGHER VALLEYS WEST OF THE LARAMIE RANGE INCLUDING THE LARAMIE VALLEY. STEADY RAINFALL WILL THEN PUSH SOUTHWARD TOWARDS THE I80 CORRIDOR BY NOON MONDAY. ALTHOUGH MODELS ALL SHOW LESS QPF (0.25 TO 0.50 TOTAL) FROM LARAMIE EASTWARD TO SIDNEY NEBRASKA...THERE WILL BE MORE INSTABILITY IN THESE LOCATIONS WHICH MAY PRODUCE LOCALLY HEAVY RAIN AMOUNTS DUE TO CONVECTION AND EMBEDDED THUNDER. INCREASED POP BETWEEN 60 TO 80 PERCENT ACROSS THE WHOLE FORECAST AREA ON MONDAY. INCREASED WINDS AS WELL...WITH GUSTS UP TO 50 MPH NOT OUT OF THE QUESTION ACROSS THE HIGH PLAINS OF WYOMING. .LONG TERM...(TUESDAY THROUGH SATURDAY) ISSUED AT 224 AM MDT SUN MAY 19 2013 MAIN CONCERN WITH THIS FORECAST PACKAGE IS THE TIMING OF WHEN THE RAIN WILL EXIT THE REGION ON TUESDAY AND CHANCES OF CONVECTION THROUGH THE WEEK. TUESDAY-TUESDAY NIGHT: LATEST MODEL TRENDS ARE SHOWING THE POSITION OF THE CUTOFF LOW A BIT FURTHER WEST THAN PREVIOUS RUNS. ENSEMBLES ARE EVEN SHOWING VERY SIMILAR TRENDS. AS A RESULT...THIS WILL FAVOR MUCH OF OUR REGION STAYING IN THE COOL CONVEYOR BELT OF PRECIPITATION THROUGH THE FIRST HALF OF THE DAY TUESDAY. WE DID BUMP UP PRECIPITATION CHANCES ACROSS THE EASTERN HALF OF THE FORECAST AREA ON TUESDAY MORNING TO REFLECT THIS POTENTIAL. WE ALSO KEPT SNOW CHANCES GOING IN THE MOUNTAINS DURING THE EARLY MORNING HOURS WITH EVEN A CHANCE OF RAIN/MIXED WITH SNOW IN VEDAUWOO AND LARAMIE. THE MODELS ARE SHOWING SOME SIGNS OF SUBSIDENCE BUILDING INTO THE WESTERN HALF OF THE FORECAST AREA DURING THE AFTERNOON WHICH SHOULD SHIFT THE BETTER CHANCES OF RAIN FURTHER EAST. THIS SHOULD ALLOW TEMPERATURES TO WARM UP A BIT FROM MONDAY'S HIGHS...MAINLY IN THE UPPER 50S TO AROUND 60. THE BULK OF THE PRECIPITATION SHOULD COME TO AN END ON TUESDAY NIGHT AS THE CLOSED LOW MOVES EAST AND BEGINS TO FILL IN ACROSS THE NORTHERN PLAINS. TEMPERATURES ALSO SHOULD BE ABLE TO RADIATE OUT ON TUESDAY NIGHT AS THE SURFACE RIDGE BUILDS OVER THE AREA. WEDNESDAY-WEDNESDAY NIGHT: THIS SHOULD BE ONE OF THE BETTER DAYS OF THE WEEK AS THE UPPER LEVEL RIDGE BUILDS OVER THE AREA AND ALLOWS FOR DRYING CONDITIONS. HOWEVER...WE MAY SEE A FEW SHOWERS AND ISOLATED THUNDERSTORMS DEVELOP OVER THE LARAMIE RANGE. HOWEVER...ANYTHING THAT DOES DEVELOP OVER THE LARAMIE RANGE WILL BE SLOW MOVING DUE TO WEAK FLOW ALOFT. THE BULK OF THIS CONVECTION SHOULD DISSIPATE AFTER SUNSET DUE TO THE LIMITED SHEAR AND INSTABILITY. THURSDAY-SATURDAY: THE MODELS ARE IN GOOD AGREEMENT IN SHOWING A POTENT UPPER LEVEL TROF MOVING INTO THE PACIFIC NORTHWEST. AHEAD OF THIS FEATURE...WE SHOULD BEGIN TO SEE GOOD RETURN FLOW BUILDING INTO THE AREA WITH 50 DEGREE DEWPOINTS MOVING BACK INTO THE AREA BY THURSDAY EVENING. THIS SHOULD SET THE STAGE FOR AFTERNOON THUNDERSTORMS ALONG AND EAST OF THE LARAMIE RANGE. CAPE VALUES UP TO 1500 J/KG AND SHEAR VALUES BETWEEN 30 AND 50KTS MAY PROVIDE A CHANCE OF STRONG TO SEVERE STORMS THROUGH SATURDAY. TEMPERATURES SHOULD BE QUITE MILD WITH HIGHS MAINLY IN THE 70S AND 80S THROUGH THE LATTER HALF OF THE WEEK. && .FIRE WEATHER... ISSUED AT 224 AM MDT SUN MAY 19 2013 NO FIRE WEATHER CONCERNS THROUGH THE MIDDLE OF THE WEEK AS UNSETTLED WEATHER...INCLUDING MOUNTAIN SNOWFALL AND WIDESPREAD RAINS ACROSS THE LOWER ELEVATIONS...WILL KEEP FUELS GREEN AND RELATIVE HUMIDITIES WELL ABOVE CRITICAL VALUES. TEMPERATURES WILL BE COOLER AND CHANCES OF PRECIPITATION WILL CONTINUE THROUGH MONDAY NIGHT. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...TJT LONG TERM...REC AVIATION...RJM FIRE WEATHER...TJT
Hazardous weather outlook, May 19, 5:38 AM MDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 538 AM MDT SUN MAY 19 2013 WYZ101>119-201145- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 538 AM MDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED TODAY ACROSS SOUTHEAST WYOMING...ESPECIALLY ALONG AND EAST OF THE LARAMIE RANGE. THESE THUNDERSTORMS WILL SHIFT SOUTH TOWARDS THE COLORADO BORDER BY LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON ACROSS SOUTHERN WYOMING. IN ADDITION...COOLER AIR WILL PUSH OVER THE AREA ON MONDAY RESULTING IN LOWERING SNOW LEVELS DOWN TO 8000 FEET BY MONDAY MORNING. SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE IN THE MOUNTAINS...INCLUDING THE SNOWY AND SIERRA MADRE RANGE AS WELL AS THE NORTHERN LARAMIE RANGE MONDAY THROUGH TUESDAY MORNING. AFTER A BREAK BREAK IN THE THUNDERSTORM ACTIVITY ON TUESDAY...THUNDERSTORMS WILL RETURN TO THE AREA STARTING ON WEDNESDAY AND CONTINUE EACH AFTERNOON THROUGH THE END OF THE WEEK. SOME OF THESE THUNDERSTORMS ACROSS THE HIGH PLAINS MAY BECOME STRONG. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-201145- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 538 AM MDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED TODAY ACROSS WESTERN NEBRASKA. THESE THUNDERSTORMS WILL GRADUALLY SHIFT SOUTH TOWARDS THE COLORADO BORDER BY THE AFTERNOON AND EVENING. ALTHOUGH SMALL HAIL AND GUSTY WINDS ARE POSSIBLE...SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS ARE POSSIBLE NEAR THE COLORADO BORDER ON MONDAY. IN ADDITION...GUSTY NORTHERLY WINDS ARE LIKELY WITH GUSTS UP TO 50 MPH POSSIBLE. AFTER A BRIEF BREAK IN THE THUNDERSTORM ACTIVITY ON TUESDAY...THUNDERSTORMS WILL RETURN TO THE AREA BY THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 6:02 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill, Scotts Bluff | 43 min |
| May 18, 7:41 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 34 min |
Nearby
Wind Advisories in Nebraska, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.